MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT ACCEL VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT ACCEL VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that a patient presented with a device that exhibited possible premature battery depletion.No further information is available.
 
Event or Problem Description
New information received on nov 29, 2018, indicates that no resolution was reported.
 
Event or Problem Description
New information received on (b)(4) 2019, indicates that the patient presented for an explant procedure on (b)(6) 2019.The patient was stable before, during, and after the procedure.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.It was found that the longevity estimate given to the field by the programmer was incorrect.
 
Event or Problem Description
Related manufacturer reference number:2017865-2019-09425.

Brand Name
CURRENT ACCEL VR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8095288
Report Number2017865-2018-17519
Device Sequence Number2025321
Product Code NVZ
UDI-Device Identifier05414734503044
UDI-Public05414734503044
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model NumberCD1215-36Q
Device Lot Number3138682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/29/2018
01/16/2019
06/10/2019
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date12/07/2018
02/07/2019
06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;